The oblique derivative problem for parabolic equations with minimal smoothness and a degeneracy
Izvestiya. Mathematics, Tome 10 (1976) no. 4, pp. 845-859 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

A solution of the oblique derivative problem for a second order equation with coefficients having discontinuities of power order is determined in explicit form under minimal smoothness, and its properties are studied near the boundary and the point of degeneracy. Bibliography: 12 titles.
@article{IM2_1976_10_4_a10,
     author = {M. I. Matiichuk},
     title = {The oblique derivative problem for parabolic equations with minimal smoothness and a~degeneracy},
     journal = {Izvestiya. Mathematics},
     pages = {845--859},
     year = {1976},
     volume = {10},
     number = {4},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/IM2_1976_10_4_a10/}
}
TY  - JOUR
AU  - M. I. Matiichuk
TI  - The oblique derivative problem for parabolic equations with minimal smoothness and a degeneracy
JO  - Izvestiya. Mathematics
PY  - 1976
SP  - 845
EP  - 859
VL  - 10
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/IM2_1976_10_4_a10/
LA  - en
ID  - IM2_1976_10_4_a10
ER  - 
%0 Journal Article
%A M. I. Matiichuk
%T The oblique derivative problem for parabolic equations with minimal smoothness and a degeneracy
%J Izvestiya. Mathematics
%D 1976
%P 845-859
%V 10
%N 4
%U http://geodesic.mathdoc.fr/item/IM2_1976_10_4_a10/
%G en
%F IM2_1976_10_4_a10
M. I. Matiichuk. The oblique derivative problem for parabolic equations with minimal smoothness and a degeneracy. Izvestiya. Mathematics, Tome 10 (1976) no. 4, pp. 845-859. http://geodesic.mathdoc.fr/item/IM2_1976_10_4_a10/

[1] Ladyzhenskaya O. A., Solonnikov V. A., Uraltseva N. M., Lineinye i kvazilineinye uravneniya parabolicheskogo tipa, Nauka, M., 1967

[2] Eidelman S. D., Parabolicheskie sistemy, Nauka, M., 1964 | MR

[3] Kamynin L. I., Khimchenko B. N., “O printsipe maksimuma dlya elliptiko-parabolicheskogo uravneniya vtorogo poryadka”, Sib. matem. zhurnal, 13:4 (1972), 773–789 ; “Рћ принципРμ максимума для параболичРμСЃРєРёС... уравнРμРЅРёРNo второго РїРѕСЂСЏРґРєР°”, Докл. РђРќ РЎРЎРЎР , 200:2 (1971), 282–285 | MR | Zbl | MR | Zbl

[4] Kamynin L. I., Maslennikova V. N., “Granichnye otsenki shauderovskogo tipa resheniya zadachi s kosoi proizvodnoi dlya parabolicheskogo uravneniya v netsilindricheskoi oblasti”, Sib. matem. zhurnal, 7:1 (1966), 83–128 | MR | Zbl

[5] Oleinik O. A., “Kraevye zadachi dlya lineinykh uravnenii ellipticheskogo i parabolicheskogo tipa s razryvnymi koeffitsientami”, Izv. AN SSSR. Ser. matem., 25:1 (1961), 3–20 | MR | Zbl

[6] Mikhailov V. P., “Reshenie smeshannoi zadachi dlya parabolicheskoi sistemy metodom potentsialov”, Dokl. AN SSSR, 132:2 (1960), 291–294

[7] Ivasishen S. D., “Izuchenie matritsy Grina obschei neodnorodnoi granichnoi zadachi”, Metody funkts. analiza v zadachakh matem. fiziki, Institut matematiki, Kiev, 1971

[8] Lipko B. Ya., “O smeshannoi zadache s kosoi proizvodnoi dlya parabolicheskogo uravneniya vtorogo poryadka”, Dokl. AN SSSR, 132:2 (1960), 279–282 | MR | Zbl

[9] Ilin A. M., “O parabolicheskikh uravneniyakh, koeffitsienty kotorykh ne udovletvoryayut usloviyu Dini”, Matem. zametki, I:1 (1967), 71–80 | MR

[10] Matiichuk M. I., Eidelman S. D., “O parabolicheskikh sistemakh s nepreryvnymi po Dini koeffitsientami”, Tr. semin. po funkts. analizu, t. 9, Voronezh, 1967, 54–83; “Рћ граничныС... задачаС... для параболичРμСЃРєРёС... Рё эллиптичРμСЃРєРёС... уравнРμРЅРёРNo второго РїРѕСЂСЏРґРєР° РІ пространстваС... Дини”, Докл. РђРќ РЎРЎРЎР , 198:3 (1971), 533–536

[11] Matiichuk M. I., “Fundamentalnye matritsy reshenii parabolicheskikh sistem i ikh primeneniya”, Tezisy dokl. XX nauchn. sessii Chernovitskogo gos. universiteta, ser. matem., 1964, 8–11

[12] Matiichuk M. I., “Zadacha Koshi i osnovnye zadachi matfiziki dlya parabolicheskikh sistem s rozryvnymi koeffitsientami”, Dop. AN URSR, 1973, no. 5, 409–412